Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from acid reflux, clogged ears and hyper tension. Started pain in calf muscle. What could be the cause?

my name is arlene. i have acid reflux , confirmed by a endoscopy. i also have post nasal drip for years, clogged ears. i also have hyper tension. my meds are fluticasone , protonix 40 mg.losartan 25mg. 0ne pill daily on both.i am feeling better, i think the flusticasone has really helped. BUT i now have terrible right calf muscle pain. Could this be caused by the protonix??? AND could my years of post nasal drip caused my acid reflux?? PLEASE answer...this is very frustrating Thank you, Arlene
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear Arlene,

Thanks for your concerns. I believe that most of the conditions you mention are probably independent. Pantoprazole is rarely a cause of muscle pain, but it can cause low magnesium levels, which can favor low potassium levels, both which can cause muscle cramps; however, it would be rare for them to be so localized. I would get checked by your regular doctor to exclude more common causes of unilateral leg pain. The post nasal drip is usually a cause of chronic cough, but not chronic acid reflux per se, which is usuallu due to an incompetent valve between the esophagus and the stomach.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor